# SDR C77A20160328005

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N218NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000519
- Aircraft time: 939 hours, 619 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA1966
- Condition: Low Pressure
- Location: L2 Door
- Part time: 939 hours, 619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PRESS INDICATION INSPECTION REQUESTED.  INSPECTED L2 DOOR SLIDE PRESS INDICATOR IAW AMM 25-65-01.  FOUND PRESS TO BE OUT OF SERVICEABLE LIMITS.  R & R SLIDE ASSEMBLY IAW 25-65-01 AMM.  ACFT OK FOR SERVICE.
